$L_2$-norm error analysis of the $HP$-version with numerical integration
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 9-22
Published online March 1, 2002
Ik-Sung Kim
Korea Maritime University
Abstract : We consider the $hp-$version to solve non-constant coefficients elliptic equations with Dirichlet boundary conditions on a bounded, convex polygonal domain $\Omega$ in $R^2$. To compute the integrals in the variational formulation of the discrete problem we need the numerical quadrature rule scheme. In this paper we consider a family $G_p =\{ I_m \}$ of numerical quadrature rules satisfying certain properties. When the numerical quadrature rules $I_m \in G_p$ are used for calculating the integrals in the stiffness matrix of the variational form we will give its variational form and derive an error estimate of ${\|u-\widetilde u_p^h \|}_{0,\Omega}$.
Keywords : the $hp$ version, numerical quadrature rules, non-constant coefficients elliptic equations
MSC numbers : 65G99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd